# SDR CALA2018021600619

- Difficulty date: February 16, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Aircraft time: 41,383 hours, 11,579 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: 60683220U1
- Part serial: 2546
- Condition: Faulty
- Location: First Officer'S
- Part time: 25,536 hours, 9,066 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNRELIABLE AIRSPEED AT FL260.EICAS IAS UNRELIABLE WITH L MACH .79 RMACH IAS L/R 327/347. EMERGENCY DECLARED. REMOVED AND REPLACED THE ADM IAW AMM 34-26-03-004-008 AND -008. PERFORMED  A CAPTAIN`S AND FIRST OFFICERS  PITOT PRESSURE SYSTEM LEAK TEST IAW AMM 34-11-00-795-180. LEAK TESTED GOOD.
